Alert archive / Arizona / Special Weather Statements in 2011
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Aug 3, 2011, 6:13 PM MST for Maricopa County, Arizona. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2011, 6:13 PM MST (01:13 UTC)
- Expired
- Aug 3, 2011, 7:00 PM MST
- In force
- 47 min
- Issued by
- NWS Phoenix, AZ
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 85 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 3246 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
505 WWUS85 KPSR 040113 SPSPSR SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 613 PM MST WED AUG 3 2011 AZZ022-023-027-040200- MARICOPA AZ- 613 PM MST WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 700 PM MST AT 609 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF COTTON CENTER...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGHWAY 85 BETWEEN BUCKEYE AND COTTON CENTER... IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES. SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3338 11254 3319 11235 3305 11268 3320 11280 TIME...MOT...LOC 0113Z 236DEG 10KT 3317 11265 $$ WOODALL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:30 PM MST, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 3, 3:30 PM MST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
330 PM MST WED AUG 3 2011
.SYNOPSIS...
HOT WEATHER IS EXPECTED THROUGH THURSDAY...ALONG WITH EXCESSIVE HEAT
ON THE DESERTS OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA. SLIGHTLY
COOLER TEMPERATURES WILL DEVELOP FRIDAY AND THE WEEKEND. STORM
CHANCES WILL BE CONFINED PRIMARILY TO THE HIGHER TERRAIN OF
EAST-CENTRAL AND SOUTHEAST ARIZONA THROUGH THE WEEKEND. DEEP MONSOON
MOISTURE WILL RETURN TO THE REGION NEXT WEEK ALONG WITH AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.DISCUSSION...
AFTERNOON TEMPS ARE STARTING TO CATCH UP TO YESTERDAYS READINGS.
EXPECT ANOTHER WARM NIGHT AND HOT DAY THURSDAY WHICH KEEP EXCESSIVE
HEAT CONDITIONS GOING IN THE WARNING AREA. SLIGHTLY COOLER TEMPS
FRIDAY SHOULD LEAD TO CONDITIONS DIPPING BELOW EXCESSIVE HEAT
CRITERIA.
TONIGHT...BEST STORM ACTIVITY HAS BEEN OVER EAST CENTRAL ARIZONA
UNDER AN UPPER LEVEL DEFORMATION ZONE/COL AREA. DECREASED MOISTURE
OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA IS EVIDENT IN
SATELLITE IMAGERY WITH DIMINISHED CONVECTIVE ACTIVITY COMPARED TO 24
HOURS AGO. THE CYCLONIC CIRCULATION OVER SOUTHEAST ARIZONA APPEARS
TO HAVE FACILITATED ONLY ISOLATED THUNDERSTORM ACTIVITY SO FAR.
HOWEVER...CLOUDINESS ASSOCIATED WITH IT HAS NOW DISSIPATED AND
SHOULD ALLOW FOR BETTER SURFACE HEATING. THIS MAY BE SUFFICIENT FOR
DECENT STORM DECENT STORM ACTIVITY WHICH COULD SEND STRONG OUTFLOWS
INTO THE LOWER ELEVATIONS OF SOUTH-CENTRAL ARIZONA. OUTFLOWS WILL
NEED TO BE STRONG TO OVERCOME CAPPING IN THE SOUNDING. GIVEN THE
UNCERTAINTIES...HELD OFF ON INSERTING STORM CHANCES OVER THE PHOENIX
AREA.
THURSDAY THROUGH SATURDAY...
MODELS INDICATE THAT MOISTURE WILL HANG AROUND OVER THE SOUTHEAST
THIRD OF ARIZONA AND INTO SOUTHWEST MARICOPA COUNTY THE NEXT FEW
DAYS AS SOUTHWESTERLY FLOW ALOFT PREVAILS AND THE RIDGE AXIS REMAINS
SOMEWHAT SUPPRESSED. SOUTHEAST ARIZONA WILL GENERALLY REMAIN UNDER A
DEFORMATION ZONE BETWEEN TWO ANTICYCLONIC REGIONS WHICH WILL KEEP
UPPER LEVELS FROM BEING LESS HOSTILE TO STORM DEVELOPMENT. MOISTURE
AND CAPE FOR OUR AREA WILL BE SUCH THAT WE WOULD EXPECT FAIRLY
MEAGER ACTIVITY OVER OUR FORECAST AREA BUT STILL SUBJECT TO OUTFLOWS
FROM DISTANT STORMS. AS FOR THE HEAT...ANTICIPATE TEMPS TO SLOWLY
DECLINE AFTER THURSDAY.
SUNDAY THROUGH TUESDAY...
DEEP MEXICAN MONSOON MOISTURE IS FORECAST TO FLOW NORTH INTO AZ
AGAIN EARLY NEXT WEEK. MOST STORMS THIS PERIOD WILL FAVOR SOUTHEAST
AZ AND THE HIGHER TERRAIN OF CENTRAL AZ. HOWEVER MID LEVEL
CONVECTIVE STEERING CURRENTS WILL BECOME SOUTHERLY...SO THERE IS A
POSSIBILITY THAT CONVECTION MY DRIFT NORTH TOWARD THE PHOENIX AND
CASA GRANDE...OR DEVELOP ALONG CONVECTIVE OUTFLOW BOUNDARIES.
INCREASED MOISTURE WILL ALSO HELP TO KEEP TEMPS FROM GETTING WELL
ABOVE NORMAL.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
EXPECT SLOWER ONSET OF WESTERLY AFTERNOON WINDS...ESPECIALLY KIWA.
LINGERING MOISTURE WILL SUPPORT THE TYPICAL AFTERNOON THUNDERSTORM
DEVELOPMENT ESPECIALLY NORTH THROUGH EAST OF KPHX...WITH LOW
PROBABILITIES OF ANY STORMS MAKING IT INTO THE METRO AREA.
HOWEVER...CANNOT RULE OUT THE CHANCE FOR SOME STORM OUTFLOWS TO
REACH THE METRO AREA ACCOMPANIED BY REDUCED VISIBILITIES IN DUST
BETWEEN 01-07Z. LINGERING SCATTERED TO BROKEN DEBRIS CLOUDS AOA
12KFT WILL LAST INTO THE MORNING HOURS.
SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...INCLUDING KBLH
AND KIPL...
REDUCED MOISTURE IS EXPECTED TO KEEP THUNDERSTORM ACTIVITY WELL TO
THE EAST OF THE TAF SITES THROUGH THURSDAY. SURFACE WINDS WILL
FOLLOW FAMILIAR DIURNAL PATTERNS. EXPECT LITTLE IF ANY CLOUDS EXCEPT
PERHAPS FOR SOME CIRRUS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
MID AND UPPER LEVEL WINDS THIS WEEKEND WILL REMAIN FROM THE
SOUTHWEST...HELPING TO KEEP A SLIGHTLY DRIER AND WARMER AIRMASS IN
PLACE. LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK LOW LEVEL
MOISTURE WILL LIKELY TREND UPWARD...SUGGESTING A RETURN OF MORE
WIDESPREAD AFTERNOON SHOWERS AND THUNDERSTORMS ALONG WITH HIGHER
HUMIDITY VALUES AND LOWER TEMPERATURES.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...EXCESSIVE HEAT WARNING UNTIL 8 PM MST THURSDAY
AZZ020>023-025>028.
CA...EXCESSIVE HEAT WARNING UNTIL 8 PM PDT THURSDAY CAZ031.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...AJ/VASQUEZ
AVIATION...AJ/NOLTE
FIRE WEATHER...INIGUEZHazardous weather outlook, Aug 3, 6:05 AM MST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 605 AM MST WED AUG 3 2011 AZZ020>023-025>028-CAZ031-041300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 605 AM MST WED AUG 3 2011 /605 AM PDT WED AUG 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA... SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT. SEE THE EXCESSIVE HEAT WARNING PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT ON THURSDAY. SEE THE EXCESSIVE HEAT WARNING PRODUCT FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-041300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 605 AM MST WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE PRIMARY HAZARDS ARE STRONG GUSTY WINDS. STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THURSDAY THROUGH EARLY NEXT WEEK. THE PRIMARY HAZARDS ARE STRONG GUSTY WINDS. STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030-032-033-041300- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 605 AM PDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO WEATHER HAZARDS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 3, 4:46 PM MST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 446 PM MST WED AUG 3 2011 AZZ027-040030- MARICOPA AZ- 446 PM MST WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 530 PM MST AT 440 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS JUST EAST AND SOUTHEAST OF GILA BEND...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORMS. LOCATIONS IMPACTED INCLUDE... BOSQUE...INTERSTATE 8 EAST OF GILA BEND...HIGHWAY 238 BETWEEN GILA BEND AND MOBILE. BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3310 11243 3287 11231 3278 11267 3295 11274 TIME...MOT...LOC 2344Z 247DEG 7KT 3291 11260 WOODALL
Special weather statement, Aug 3, 5:07 PM MST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
507 PM MST WED AUG 3 2011
AZZ023-024-027-028-040045-
MARICOPA AZ-PINAL AZ-
507 PM MST WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 545 PM MST
AT 453 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 9 MILES WEST OF
MARICOPA...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. VERY SMALL
HAIL MAY EVEN BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SOUTH PHOENIX...AHWATUKEE AND CHANDLER...
DOWNTOWN PHOENIX...TEMPE AND LAVEEN...
SKY HARBOR AIRPORT AND ARIZONA STATE UNIVERSITY...
DOWNTOWN SCOTTSDALE AND PHOENIX...
PARADISE VALLEY...
LAT...LON 3291 11289 3338 11252 3365 11214 3354 11166
3327 11145 3285 11189 3271 11207 3272 11214
3268 11215 3266 11219 3263 11219 3249 11238
3250 11248
TIME...MOT...LOC 0005Z 203DEG 36KT 3317 11214
WATERSLocal storm report, Aug 3, 5:41 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
541 PM MST WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST 1 N GILA BEND 32.96N 112.68W
08/03/2011 M58 MPH MARICOPA AZ AWOS
&&
LEINSSpecial weather statement, Aug 3, 5:45 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 545 PM MST WED AUG 3 2011 AZZ023-027-028-040130- MARICOPA AZ-PINAL AZ- 545 PM MST WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 630 PM MST AT 541 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF LAVEEN...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAVEEN... SOUTH PHOENIX... AHWATUKEE AND SKY HARBOR AIRPORT... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 3350 11197 3324 11187 3318 11222 3338 11231 TIME...MOT...LOC 0045Z 249DEG 8KT 3332 11217 WOODALL
Special weather statement, Aug 3, 6:13 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 613 PM MST WED AUG 3 2011 AZZ022-023-027-040200- MARICOPA AZ- 613 PM MST WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 700 PM MST AT 609 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF COTTON CENTER...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGHWAY 85 BETWEEN BUCKEYE AND COTTON CENTER... IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES. SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3338 11254 3319 11235 3305 11268 3320 11280 TIME...MOT...LOC 0113Z 236DEG 10KT 3317 11265 WOODALL
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 5:07 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Aug 3, 5:39 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 66 min |
| Aug 3, 5:42 PM MST | Dust Storm Warning | PSR | 66 min | |
| Aug 3, 5:45 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Aug 3, 5:58 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Aug 3, 6:25 PM MST | Special Weather Statement | PSR | 50 min | |
| Aug 3, 6:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Aug 3, 6:50 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 40 min |
| Aug 3, 7:20 PM MST | Special Weather Statement | PSR | 40 min | |
| Aug 3, 7:33 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Aug 3, 7:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Aug 3, 7:42 PM MST | Special Weather Statement | PSR | 48 min | |
| Aug 3, 8:04 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Aug 3, 8:15 PM MST | Special Weather Statement | PSR | 45 min | |
| Aug 3, 8:29 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 46 min |
| Aug 3, 8:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Aug 3, 9:06 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Aug 3, 9:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Aug 3, 9:48 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Aug 3, 10:11 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 30 min |
Nearby
Special Weather Statements in Arizona, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.